# SDR MASA2025121900102

- Difficulty date: December 19, 2025
- Submitted: December 20, 2025
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 21,429 hours, 12,950 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FIRE EXT CARGO SMK-AFT ILLUMINATION (FIREX BTLS DISCHARGED).  R & R AFT CARGO SMOKE DETECTORS NR 1 AND, NR 2 MAU 3 GENERIC I/O MODULE SLOT 9 AND 10.
